| Catalog Number |
02.07.1204R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Medical device site infection (4845)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.At about 3 months from the primary the surgeon removed all medacta hardware and implanted a spcaer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 august 2024 lot 2340762: (b)(4) items manufactured and released on 05-feb-2024.Expiration date: 2029-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: batch review performed on 30 august 2024 on gmk-sphere 02.12.0025r femoral component sphere cemented size 5+ r (k140826) lot.2346324 lot 2346324: (b)(4) items manufactured and released on 19-feb-2024.Expiration date: 2029-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 30 august 2024 on gmk-sphere 02.12.E004rp patella resurfacing size 4 e-cross (k202022) lot.2346261 lot 2346261: (b)(4) items manufactured and released on 13-feb-2024.Expiration date: 2029-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 30 august 2024 on gmk-sphere 02.12.E0410fr tibial insert fixed sphere flex size 4/10 mm r e-cross (k202022) lot.2342346 lot 2342346: (b)(4) items manufactured and released on 27-dec-2023.Expiration date: 2028-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.